# SDR C2XA96IA021

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12020235005
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND FORWARD CARGO DOOR TORSION BAR BRACKET CRACKED.  MAINTENANCE REMOVED AND REPLACED THE BRACKET.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
